MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE
Model Number 309571
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device lot #: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 3 bd 3ml syringe luer-lok¿ tip with bd precisionglide¿ needles experienced missing label information and incorrect label information.Product defects were noted prior to use.The following information was provided by the initial reporter: material no: 309571, batch no: 5244859.Pharmacy and does not have any retail.Pharmacy tech noticed the bottom has an expiration date that does not match the expiration date given to her by a bd rep when she called the customer service line.Missing the "exp " on the bottom of the box but there is a date but is assuming this is the expiration date.Issue is with 3 boxes of 100 per box.
 
Additional Manufacturer Narrative
H.6.Investigation: three photos were received and evaluated.The photos depicted four boxes of 3ml syringes with labels from batch #5244859 (p/n (b)(6)), as well as two blister packs with top web showing the same product but no batch #.The printed date on one side of all four boxes was (b)(6) 2005.Dhr review is not possible for batch manufactured in 2005.No records remain of this batch.Based on the labels provided, the label drawing was active in 2004 and 2005 only.Therefore, it batch #5244859 was manufactured in 2005, likely around the date printed on the box ¿(b)(6)2005¿ indicating (b)(6)2005.This batch of product has expired in 2010.At the time this batch was manufactured there were no requirements to have batch and expiration date printed on individual packaging.Present day 3ml product 309571 is batch and expiration dated as per regulatory requirement.Batch #5244859 has expired in year 2010.No defects confirmed.
 
Event or Problem Description
It was reported that 3 bd 3ml syringe luer-lok¿ tip with bd precisionglide¿ needles experienced missing label information and incorrect label information.Product defects were noted prior to use.The following information was provided by the initial reporter: material no: (b)(6) batch no: 5244859.Pharmacy and does not have any retail.Pharmacy tech noticed the bottom has an expiration date that does not match the expiration date given to her by a bd rep when she called the customer service line.Missing the "exp " on the bottom of the box but there is a date but is assuming this is the expiration date.Issue is with 3 boxes of 100 per box.

Brand Name
BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10578296
Report Number1213809-2020-00655
Device Sequence Number3885573
Product Code FMF
UDI-Device Identifier30382903095712
UDI-Public30382903095712
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number309571
Device Catalogue Number309571
Device Lot Number5244859
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;